[MOL] oops! Joicy [01879] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

[MOL] oops! Joicy



In this message I said that I blamed my hair loss on the steroids.  What I
really meant was I blamed the "WEIGHT GAIN"  on the steroids.  When I reread
my original post it didn't make sense!   Sorry about that!

Just returned from a few days in Chicago visiting the kids.  Went to a Cubs
game on Sunday and saw Sosa hit another homerun!  What a hitter!

Only about a month to go and Christopher will be done with his Master's then
it is off to Paris and then Dublin, Ireland for them.  Chris is going to be
working as an intern for an Irish newspaper for about 10 weeks in the fall.
We are hoping to go visit them in October.

Always good to hear from you, Joicy!

Mary Ann




> Hi, Mary Ann, great to see you online! Yes, I remember putting on weight
> with chemo also...I wanted to say to the nurses, " uh, excuse me, I signed
> up for the chemo with the weight-LOSS program!" We do get a strange sort of
> humor with this stuff! Hope all is well with you and your family. Hugs to
> you and that dear husband of yours! Love, Joicy
> 
>> From: John Montgomery <monty48@voyager.net>
>> Reply-To: mol-cancer@lists.meds.com
>> Date: Fri, 28 Jul 2000 23:05:28 -0400
>> To: <mol-cancer@lists.meds.com>
>> Subject: Re: [MOL] Dave B.
>> 
>> Dave, I remember when I had my first treatment of the same combination of
>> drugs that you are taking, I had the same thing happen.  I also had little
>> shooting stars flying all over the place as I looked out at the nurse.  It
>> does scare you to death, but once they slowed the flow things went back to
>> "normal".  I had 12 treatments in all and that was the only time that
>> happened.  So if you don't find that shirt, don't worry.  Next time should
>> be OK!
>> 
>> My biggest problems were putting on 35 pounds and losing my hair!!  I blamed
>> the hair loss on the steroids.  (A gal has to have something to blame weight
>> gain on, doesn't she?!?!?!  It couldn't have been that I ate everything in
>> sight!)
>> 
>> Good luck on your next treatment.
>> 
>> Mary Ann
>> 
>> ------------------------------------------------------------------------
>> This is an automatically-generated notice.  If you'd like to be removed
>> from the mailing list, please visit the Medicine-On-Line Discussion Forum
>> at <http://www.meds.com/con_faq.html>, or send an email message to:
>> majordomo@lists.meds.com
>> with the subject line blank and the body of the message containing the line:
>> unsubscribe mol-cancer your-email-address
>> where the phrase your-email-address is replaced with your actual email
>> address.
>> ------------------------------------------------------------------------
> 
> ------------------------------------------------------------------------
> This is an automatically-generated notice.  If you'd like to be removed
> from the mailing list, please visit the Medicine-On-Line Discussion Forum
> at <http://www.meds.com/con_faq.html>, or send an email message to:
> majordomo@lists.meds.com
> with the subject line blank and the body of the message containing the line:
> unsubscribe mol-cancer your-email-address
> where the phrase your-email-address is replaced with your actual email
> address.
> ------------------------------------------------------------------------
> 

------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------